Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




163 Publications

2015 | Journal Article | IST-REx-ID: 1578
Cao, Thanhtung, et al. “Triangulations from Topologically Correct Digital Voronoi Diagrams.” Computational Geometry, vol. 48, no. 7, Elsevier, 2015, pp. 507–19, doi:10.1016/j.comgeo.2015.04.001.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1531
Zobel, Valentin, et al. “Visualizing Symmetric Indefinite 2D Tensor Fields Using The Heat Kernel Signature.” Mathematics and Visualization, vol. 40, Springer, 2015, pp. 257–67, doi:10.1007/978-3-319-15090-1_13.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1555
Knipl, Diána, et al. “Rich Bifurcation Structure in a Two Patch Vaccination Model.” SIAM Journal on Applied Dynamical Systems, vol. 14, no. 2, Society for Industrial and Applied Mathematics , 2015, pp. 980–1017, doi:10.1137/140993934.
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1567
Edelsbrunner, Herbert. Shape, Homology, Persistence, and Stability. Vol. 9411, Springer, 2015.
View
 
2015 | Journal Article | IST-REx-ID: 1682   OA
Franek, Peter, and Marek Krcál. “Robust Satisfiability of Systems of Equations.” Journal of the ACM, vol. 62, no. 4, 26, ACM, 2015, doi:10.1145/2751524.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed